# SDR QMLA2022112820079

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 6,209 hours, 18,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL FROM AC VENT AND FROM AFT ENGINE. GAINED ACCESS TO ENGINE, AVIONICS BAY, AND AIR CONDITIONING SYSTEM, INSPECTED FOR DAMAGE TO WIRING AND ELECTRONICS. NO DAMAGE FOUND. GROUND RAN AIRCRAFT WITH AIR CONDITIONING SYSTEM ON AND EXPERIENCED NO ODORS. COULD NOT DUPLICATE CONCERN.
